MAUDE Adverse Event Report: HL CORP DRIVE; KNEE WALKER

HL CORP DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a knee walker.(b)(4) was notified of the incident through an attorney's letter.The unit was rented by the end-user.It had been previously rented 9 other times for a total usage of 279 days.End-user was using the unit when the seat post reportedly snapped and cut her inner thigh.We have no additional information.We will file a follow-up report when and if additional information becomes available.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
HL CORP
3rd industrial park
bitou village, song gangtown
baoan district, shenzhen, guangdong 51810 5
CH  518105
MDR Report Key8066650
Report Number2438477-2018-00059
Device Sequence Number19310448
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/13/2018
Report Date (Section F) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2018
Event Location Other
Date Report to Manufacturer11/13/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA11/13/2018